# SDR HYIA2014040400001

- Difficulty date: February 27, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N402VN
- Make and model: Cessna 402C
- Aircraft serial: 402C0488
- Aircraft time: 3,906 hours
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: 51152603
- Condition: Failed
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT RUDDER PEDAL ON GROUND.  R & R RUDDER PEDAL.
